Arkansas, 2011

Hail and Damaging Winds in Arkansas, June 28 to 30, 2011

June 28 to 30, 2011 · NWS LZK · 29 events in 13 counties and zones

A cold front moved into Arkansas on the 28th, triggering some severe thunderstorms. The front lingered in the state on the 29th and 30th, but the front had weakened by then and severe weather was more isolated.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$248,000
Crop damage
None recorded
Events
29

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS LZK wrote it up.

A cold front moved into Arkansas on the 28th, triggering some severe thunderstorms. The front lingered in the state on the 29th and 30th, but the front had weakened by then and severe weather was more isolated.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before the first event at Jun 28, 2:41 AM CST, 1 hour 39 minutes earlier.

Area forecast discussion, Jun 28, 2:41 AM CST, 1 hour 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
341 AM CDT TUE JUN 28 2011

.SHORT TERM...TODAY THROUGH FRIDAY
SURFACE ANALYSIS SHOWS A QUASI-STATIONARY FRONTAL BOUNDARY OVER
NORTHERN ARKANSAS THIS MORNING. ANALYSIS OF 00Z UPPER AIR DATA
SHOWS A LARGE 500 MB RIDGE CENTERED OVER TEXAS...WITH SEVERAL WAVES
MOVING AROUND THE NORTHERN PERIPHERY OF THE RIDGE TOUCHING OFF
SHOWERS/STORMS JUST TO THE NORTH OF THE BOUNDARY.

THE SHOWERS AND STORMS WILL CONTINUE TO MOVE EAST NEAR AND TO THE
NORTH OF THE FRONT THIS MORNING...DIMINISHING AFTER SUNRISE INVOF
NORTH CENTRAL/NORTHEAST ARKANSAS. A FEW STRONG STORMS ARE POSSIBLE...
PRIMARILY OVER THE FAR NORTHERN COUNTIES OF ARKANSAS.

THE MODELS CONTINUE TO SHOW THE RIDGE CONTRACTING TODAY...ALLOWING THE
FRONTAL BOUNDARY TO GAIN MOMENTUM AND MOVE FURTHER INTO THE STATE.
ADDITIONAL SHOWERS/STORMS ARE EXPECTED TO DEVELOP ALONG AND AHEAD
OF THE BOUNDARY THIS AFTERNOON NEAR CENTRAL ARKANSAS...AND THESE
SHOULD DIMINISH THIS EVENING.

ANY STORMS THAT DEVELOP THIS AFTERNOON AND EVENING COULD BECOME
STRONG/SEVERE...WITH MARGINALLY SEVERE HAIL AND WIND BEING THE
PRIMARY THREAT. A WIDESPREAD SEVERE WEATHER EPISODE...HOWEVER...IS
NOT EXPECTED AT THIS TIME.

THE FRONT WILL START TO MOVE BACK TO THE NORTH AS A WARM FRONT
LATE TONIGHT AND ON WEDNESDAY...AS THE RIDGE EXPANDS YET AGAIN.
ANY APPRECIABLE RAIN CHANCES WILL COME TO AN END BY LATE WEDNESDAY...
WITH HOT AND DRY CONDITIONS RETURNING.
&&

.LONG TERM...FRIDAY NIGHT THROUGH MONDAY
THE UPPER RIDGE OF HIGH PRESSURE WILL BE OVER SOUTHERN MISSOURI TO
BEGIN THE PERIOD. MODELS SHOW THE RIDGE BUILDING WEST ON MONDAY.
THIS WOULD BRING NORTHWEST FLOW TO ARKANSAS. A FRONT WILL BE
STATIONARY IN MISSOURI SATURDAY AND SUNDAY BUT WILL SAG CLOSE TO
NORTHEAST ARKANSAS ON MONDAY. MOISTURE INCREASES IN THE SOUTHEAST
HALF OF THE STATE MONDAY AND A SIGNIFICANT SHORT WAVE WILL MOVE
ACROSS SOUTHEAST ARKANSAS MONDAY NIGHT. WILL KEEP THE WEEKEND DRY
BUT INCLUDED SLIGHT CHANCE POPS FOR THUNDERSTORMS MONDAY AFTERNOON
AND NIGHT. TEMPERATURES WILL REMAIN ABOVE NORMAL. IF ANY HEAT
ADVISORIES ARE NEEDED...THEY WOULD BE IN THE SOUTH.
&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     90  68  90  68 /  30  20  20  10
CAMDEN AR         98  73  98  73 /  30  30  20  10
HARRISON AR       88  70  91  71 /  30  30  20  10
HOT SPRINGS AR    97  75  96  75 /  30  30  20  10
LITTLE ROCK   AR  98  75  94  74 /  30  30  20  10
MONTICELLO AR     98  75  96  75 /  30  30  20  10
MOUNT IDA AR      97  71  96  71 /  30  30  20  10
MOUNTAIN HOME AR  89  68  91  69 /  20  20  20  10
NEWPORT AR        92  69  91  69 /  30  20  20  10
PINE BLUFF AR     97  74  94  74 /  30  30  20  10
RUSSELLVILLE AR   96  72  93  73 /  30  30  20  10
SEARCY AR         94  73  91  70 /  30  30  20  10
STUTTGART AR      97  75  92  72 /  30  30  20  10
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 7 AM CDT WEDNESDAY FOR ARKANSAS-BRADLEY-
CALHOUN-CLARK-CLEVELAND-CONWAY-DALLAS-DESHA-DREW-FAULKNER-
GARLAND-GRANT-HOT SPRING-JEFFERSON-LINCOLN-LONOKE-OUACHITA-PERRY-
PIKE-PRAIRIE-PULASKI-SALINE.
&&

SHORT TERM...57 / LONG TERM...51
Hazardous weather outlook, Jun 28, 4:00 AM CST, 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
500 AM CDT TUE JUN 28 2011

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-291000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
500 AM CDT TUE JUN 28 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

HIGH TEMPERATURES TODAY WILL RANGE FROM NEAR 90 DEGREES IN THE
NORTH...TO THE LOWER 100S SOUTH. THE COMBINATION OF HIGH HUMIDITY
AND HOT TEMPERATURES WILL ALLOW FOR AFTERNOON HEAT INDEX VALUES
AROUND 105 DEGREES IN PARTS OF CENTRAL AND SOUTHERN ARKANSAS. A HEAT
ADVISORY IS IN EFFECT THROUGH TONIGHT FOR PARTS OF CENTRAL AND SOUTH
ARKANSAS.

A COLD FRONT HAS STALLED IN NORTH ARKANSAS. SHOWERS AND
THUNDERSTORMS IN MISSOURI ARE EXPECTED TO MOVE INTO NORTH ARKANSAS
AND SOME WILL BECOME SEVERE. A SEVERE THUNDERSTORM WATCH IS IN
EFFECT UNTIL NOON TODAY FOR NORTH ARKANSAS. THE MAIN THREATS WILL BE
LARGE HAIL AND DAMAGING WINDS. PERIODS OF HEAVY RAINFALL WILL ALSO
BE POSSIBLE. A SECOND ROUND OF THUNDERSTORMS WILL BE POSSIBLE LATE
THIS AFTERNOON AND EVENING IN THE NORTH AS ANOTHER PIECE OF ENERGY
MOVES ACROSS THE AREA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE FRONT WILL BACK TO THE NORTH ON WEDNESDAY...WITH MOSTLY DRY
WEATHER RETURNING...AND TEMPERATURES WILL HEAT UP OVER THE REGION
THROUGH THE WEEK AS HIGH PRESSURE EXPANDS OVER THE REGION.

EACH DAY...AFTERNOON HIGH TEMPERATURES ARE EXPECTED TO REACH WELL
INTO THE 90S...WITH LOCATIONS OVER CENTRAL AND SOUTHERN ARKANSAS
APPROACHING OR EVEN EXCEEDING 100 DEGREES. LOW TEMPERATURES AT
NIGHT ARE ONLY EXPECTED TO FALL INTO THE MID TO UPPER 70S.

THE WARM TEMPERATURES...COMBINED WITH ELEVATED HUMIDITY LEVELS WILL
ALLOW FOR AFTERNOON HEAT INDEX VALUES TO REACH 100 TO 105 DEGREES.
HEAT INDEX READINGS OVER CENTRAL AND SOUTHERN ARKANSAS WILL LIKELY
EXCEED 105 DEGREES. LATER IN THE WEEK...A FEW LOCATIONS ACROSS THE
SOUTH WILL LIKELY SEE AFTERNOON HEAT INDEX VALUES NEAR 110.

DURING THE NEXT SEVEN DAYS...PEOPLE SHOULD OBSERVE HEAT SAFETY
RULES. IF POSSIBLE...LIMIT OUTDOOR ACTIVITY TO THE EARLY MORNING OR
THE EVENING HOURS. IF YOU MUST WORK OUTSIDE...TAKE FREQUENT BREAKS...
WEAR LIGHT COLORED AND LOOSE FITTING CLOTHING...AND DRINK PLENTY OF
WATER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

51

In the hours before

Special weather statement, Jun 28, 4:03 AM CST, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
503 AM CDT TUE JUN 28 2011

ARZ005-006-281050-
BAXTER AR-FULTON AR-
503 AM CDT TUE JUN 28 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BAXTER AND WESTERN
FULTON COUNTIES UNTIL 545 AM CDT...

AT 459 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTHWEST OF
RED BANK LANDING TO 4 MILES NORTHWEST OF PIGEON CREEK PARK TO 3 MILES
SOUTHEAST OF LONG MTN...AND MOVING EAST AT 30 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
  SALEM...              VIOLA...              STURKIE...
  SALEM ARPT...         ROBINSON PT LNDG...   OTT...
  GAMALIEL LANDING...   FLINT SPRINGS...      FAWN PARK...
  BYRON...              ARKAWANA...           VIDETTE...
  THREE BROTHERS...     MITCHELL...           HENDERSON...
  GEPP...               GAMALIEL...           ELIZABETH...

THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!

LAT...LON 3642 9170 3633 9186 3628 9209 3639 9253
      3647 9252 3648 9248 3651 9242 3650 9206
TIME...MOT...LOC 1003Z 287DEG 24KT 3649 9229 3645 9237
          3643 9248

57
Special weather statement, Jun 28, 4:13 AM CST, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
513 AM CDT TUE JUN 28 2011

ARZ004-281100-
MARION AR-
513 AM CDT TUE JUN 28 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MARION COUNTY UNTIL 600
AM CDT...

AT 512 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES SOUTH OF
BUCK CREEK PARK TO 3 MILES NORTHWEST OF FLIPPIN TO AMOS...AND MOVING
EAST AT 40 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.

* LOCATIONS IMPACTED INCLUDE...
  BULL SHOALS...        OZARK ISLE...         LAKEWAY...
  FLIPPIN...            DODD CITY...          SNOW...
  REA VALLEY...         PEEL...               OAKLAND...
  MONARCH...            TATER KNOB...         SHORT MTN...
  PINE MTN...           OAKLAND PUBLIC USE AREA...
  LEE MTN...            JONES PT WMA...       HWY 125 PARK...
  HAND VALLEY...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3649 9254 3639 9254 3635 9259 3635 9253
      3631 9256 3631 9252 3627 9254 3626 9249
      3619 9248 3630 9282 3635 9288 3648 9288
      3647 9286 3650 9284
TIME...MOT...LOC 1014Z 285DEG 34KT 3644 9276 3631 9259
          3635 9253

57

The radar

The Springfield radar (KSGF), 89 km away, was scanning. The volume nearest the first event began at 10:19 UTC.

Open the radar archive at this moment

Event by event

15 hail, 13 thunderstorm wind, 1 heavy rain. Local standard time, as filed.

Hail, Boone

When
June 28, 4:20 AM CST
Where
Boone County, Omaha
Measured
1 in hail
Reported by
Public
Coordinates
36.450, -93.180

Thunderstorm Wind, Baxter

When
June 28, 4:21 AM CST
Where
Baxter County, 3 mi NNE of Mountain Home
Measured
53 kt (61 mph) measured gust
Property damage
$5,000
Reported by
Public
Coordinates
36.370, -92.359

Large tree limbs were knocked down, and there was some minor property damage.

Hail, Baxter

When
June 28, 4:25 AM CST
Where
Baxter County, 3 mi NNE of Mountain Home
Measured
0.75 in hail
Reported by
Public
Coordinates
36.370, -92.359

Heavy Rain, Baxter

When
June 28, 4:30 AM CST to 5:00 AM CST
Where
Baxter County, 1.6 mi S of Gassville
Reported by
Trained Spotter
Coordinates
36.257, -92.500

Rainfall measured 1.07 inches in 30 minutes.

Thunderstorm Wind, Baxter

When
June 28, 4:37 AM CST
Where
Baxter County, 2.06 mi SE of Mountain Home
Measured
52 kt (60 mph) estimated gust
Property damage
$25,000
Reported by
COOP Observer
Coordinates
36.305, -92.359

Many trees were blown down south and east of Mountain Home.

Hail, Baxter

When
June 28, 4:45 AM CST
Where
Baxter County, Gassville
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
36.280, -92.500

Thunderstorm Wind, Sharp

When
June 28, 4:58 AM CST
Where
Sharp County, Highland
Measured
52 kt (60 mph) estimated gust
Property damage
$1,000
Reported by
Fire Department/Rescue
Coordinates
36.270, -91.520

Thunderstorm winds blew down large limbs.

Thunderstorm Wind, Sharp

When
June 28, 4:58 AM CST
Where
Sharp County, Hardy
Measured
52 kt (60 mph) estimated gust
Property damage
$15,000
Reported by
COOP Observer
Coordinates
36.320, -91.480

Trees and power lines were blown down.

Thunderstorm Wind, Sharp

When
June 28, 5:02 AM CST
Where
Sharp County, Ash Flat
Measured
52 kt (60 mph) estimated gust
Property damage
$100,000
Reported by
Public
Coordinates
36.220, -91.600

Large oak trees were uprooted. Several fireworks stands were destroyed. Several buildings had damage to roofs and siding.

Thunderstorm Wind, Independence

When
June 28, 5:28 AM CST
Where
Independence County, Batesville
Measured
52 kt (60 mph) estimated gust
Property damage
$1,000
Reported by
Law Enforcement
Coordinates
35.770, -91.650

Tree limbs greater than 6 inches in diameter were knocked down.

Hail, Independence

When
June 28, 5:28 AM CST
Where
Independence County, Batesville
Measured
1 in hail
Reported by
Law Enforcement
Coordinates
35.770, -91.650

Hail, Independence

When
June 28, 5:30 AM CST
Where
Independence County, Sulphur Rock
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
35.750, -91.500

Thunderstorm Wind, Independence

When
June 28, 5:36 AM CST
Where
Independence County, Newark
Measured
52 kt (60 mph) estimated gust
Property damage
$5,000
Reported by
Public
Coordinates
35.700, -91.450

Multiple trees were blown down.

Thunderstorm Wind, Stone

When
June 28, 5:40 AM CST
Where
Stone County, 0.74 mi NNW of Mountain View Arpt
Measured
52 kt (60 mph) estimated gust
Property damage
$10,000
Reported by
Law Enforcement
Coordinates
35.880, -92.103

Trees were blown down along Arkansas Highway 5 north of Mountain View.

Thunderstorm Wind, Stone

When
June 28, 5:40 AM CST
Where
Stone County, 0.61 mi SSE of Mountain View Arpt
Measured
52 kt (60 mph) estimated gust
Property damage
$5,000
Reported by
Law Enforcement
Coordinates
35.862, -92.096

Trees were blown down along Arkansas Highway 14 east of Mountain View.

Hail, Searcy

When
June 28, 5:53 AM CST
Where
Searcy County, Snowball
Measured
1.25 in hail
Reported by
Public
Coordinates
35.900, -92.820

Thunderstorm Wind, Prairie

When
June 28, 6:56 AM CST
Where
Prairie County, Des Arc
Measured
52 kt (60 mph) estimated gust
Property damage
$1,000
Reported by
COOP Observer
Coordinates
34.970, -91.500

Several large tree limbs were blown down.

Hail, Perry

When
June 28, 7:39 AM CST
Where
Perry County, Perryville
Measured
1 in hail
Reported by
Law Enforcement
Coordinates
35.000, -92.800

Hail, Pulaski

When
June 28, 8:37 AM CST
Where
Pulaski County, 1.27 mi NE of Little Rock
Measured
0.75 in hail
Reported by
Amateur Radio
Coordinates
34.742, -92.263

There were several reports of penny size hail on Interstate 30.

Hail, Pulaski

When
June 28, 8:37 AM CST
Where
Pulaski County, 1.21 mi NE of Fort Roots
Measured
0.75 in hail
Reported by
Amateur Radio
Coordinates
34.783, -92.275

There were several reports of penny size hail on Interstate 40.

Hail, Garland

When
June 28, 9:18 AM CST to 9:23 AM CST
Where
Garland County, Jessieville
Measured
1 in hail
Reported by
Law Enforcement
Coordinates
34.700, -93.070

Hail, Garland

When
June 28, 9:48 AM CST to 9:58 AM CST
Where
Garland County, Mountain Pine
Measured
1.5 in hail
Reported by
Public
Coordinates
34.570, -93.170

Thunderstorm Wind, Garland

When
June 28, 10:04 AM CST
Where
Garland County, 0.24 mi SSW of (Hot)hot Spgs Arpt
Measured
52 kt (60 mph) estimated gust
Property damage
$5,000
Reported by
Law Enforcement
Coordinates
34.467, -93.101

Trees were blown down on Lakeshore Dr.

Hail, Montgomery

When
June 28, 10:39 AM CST
Where
Montgomery County, Norman
Measured
1.75 in hail
Reported by
Public
Coordinates
34.450, -93.670

Hail, Hot Spring

When
June 28, 10:40 AM CST
Where
Hot Spring County, De Roche
Measured
1.25 in hail
Reported by
Trained Spotter
Coordinates
34.330, -93.050

Hail, Montgomery

When
June 28, 10:42 AM CST
Where
Montgomery County, Mt Ida
Measured
1 in hail
Reported by
Law Enforcement
Coordinates
34.550, -93.630

Hail, Montgomery

When
June 28, 10:51 AM CST
Where
Montgomery County, 1.14 mi E of Caddo Gap Arpt
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
34.380, -93.610

Thunderstorm Wind, Garland

When
June 28, 11:30 AM CST
Where
Garland County, Jessieville
Measured
52 kt (60 mph) estimated gust
Property damage
$25,000
Reported by
Public
Coordinates
34.700, -93.070

Power poles and power lines were blown down.

Thunderstorm Wind, Polk

When
June 30, 1:05 PM CST
Where
Polk County, 0.69 mi NNE of Rocky
Measured
52 kt (60 mph) estimated gust
Property damage
$50,000
Reported by
Emergency Manager
Coordinates
34.590, -94.366

Polk 93 and Polk 164 were blocked by downed trees and power lines. Trees fell on a house and a vehicle.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Heavy Rain
Rainfall totals unusual for the place and season that did not produce a flood.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Arkansas in 2011Every state in 2011This day in weather historyWarnings in Arkansas, June 2011

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 310883, 310884, 310885, 312310, 310886, 312305, 312306, 312308, 312313, 312316, 312318, 312319, 312320, 312322, 312324, 312327, 312325, 312329, 312332, 312333, 312337, 312339, 312349, 312344, 312345, 312346, 312356, 312359, 312362.